# SDR CALA2025071806734

- Difficulty date: July 10, 2025
- Submitted: July 18, 2025
- Operation: Air carrier
- Aircraft: N76523
- Make and model: Boeing 737824
- Aircraft serial: 37101
- Aircraft time: 46,620 hours, 16,720 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A32546
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION  AT FWD CARGO DOOR CUTOUT AFT INTERNAL SKIN.  ACCOMPLISHED REPAIR AT FWD CARGO DOOR SURROUND AFT EDGE BEARSTRAP IAW EC/RA 5330-07563.
